# SDR ASOA2014080410988

- Difficulty date: July 13, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FLOOR PANEL CRACKED LT SIDE APPROXIMATELY, BS 193.   REPAIRED IAW EC/TC REO-670-53-11-509 AND GRO 670-53-11-509, REV B.  MAJOR REPAIR.
